Filippo Gazzola
Filippo Gazzola
כתובת אימייל מאומתת בדומיין polimi.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Polyharmonic boundary value problems: positivity preserving and nonlinear higher order elliptic equations in bounded domains
F Gazzola, HC Grunau, G Sweers
Springer Science & Business Media, 2010
5282010
Existence of solutions for singular critical growth semilinear elliptic equations
A Ferrero, F Gazzola
Journal of Differential Equations 177 (2), 494-522, 2001
2852001
Global solutions and finite time blow up for damped semilinear wave equations
F Gazzola, M Squassina
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 23 (2), 185-207, 2006
2052006
Existence and nonexistence results for anisotropic quasilinear elliptic equations
I Fragalà, F Gazzola, B Kawohl
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (5), 715-734, 2004
1792004
Hardy inequalities with optimal constants and remainder terms
F Gazzola, HC Grunau, E Mitidieri
Transactions of the American Mathematical Society 356 (6), 2149-2168, 2004
1472004
Radial entire solutions for supercritical biharmonic equations
F Gazzola, HC Grunau
Mathematische Annalen 334 (4), 905-936, 2006
1322006
Existence and nonexistence results for critical growth biharmonic elliptic equations
F Gazzola, HC Grunau, M Squassina
Calculus of Variations and Partial Differential Equations 18 (2), 117-143, 2003
1192003
Finite time blow-up and global solutions for semilinear parabolic equations with initial data at high energy level
F Gazzola, T Weth
Differential and Integral Equations 18 (9), 961-990, 2005
1032005
Lower-order perturbations of critical growth nonlinearities in semilinear elliptic equations
F Gazzola, B Ruf
Advances in Differential Equations 2 (4), 555-572, 1997
1031997
A semilinear fourth order elliptic problem with exponential nonlinearity
G Arioli, F Gazzola, HC Grunau, E Mitidieri
SIAM journal on mathematical analysis 36 (4), 1226-1258, 2005
962005
Existence of ground states and free boundary problems for quasilinear elliptic operators
F Gazzola, J Serrin, M Tang
Advances in Differential Equations 5 (1-3), 1-30, 2000
912000
A nonsmooth critical point theory approach to some nonlinear elliptic equations in {}
F Gazzola, V Rădulescu
Differential and Integral Equations 13 (1-3), 47-60, 2000
852000
Mathematical models for suspension bridges
F Gazzola
MS&A Springer, 2015
812015
Positivity preserving property for a class of biharmonic elliptic problems
E Berchio, F Gazzola, E Mitidieri
Journal of Differential Equations 229 (1), 1-23, 2006
722006
A partially hinged rectangular plate as a model for suspension bridges
A Ferrero, F Gazzola
692015
Polyharmonic boundary value problems, volume 1991 of Lecture Notes in Mathematics
F Gazzola, HC Grunau, G Sweers
Springer-Verlag, Berlin, 2010
692010
Periodic motions of an infinite lattice of particles with nearest neighbor interaction
G Arioli, F Gazzola
Nonlinear analysis 26 (6), 1103-1114, 1996
691996
A new mathematical explanation of what triggered the catastrophic torsional mode of the Tacoma Narrows Bridge
G Arioli, F Gazzola
Applied Mathematical Modelling 39 (2), 901-912, 2015
612015
Overdetermined problems with possibly degenerate ellipticity, a geometric approach
I Fragalà, F Gazzola, B Kawohl
Mathematische Zeitschrift 254 (1), 117, 2006
602006
Radial symmetry of positive solutions to nonlinear polyharmonic Dirichlet problems
E Berchio, F Gazzola, T Weth
Journal für die reine und angewandte Mathematik 2008 (620), 165-183, 2008
592008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20